Finite unions of convex sets. (English) Zbl 0237.52001


52A20 Convex sets in \(n\) dimensions (including convex hypersurfaces)
Full Text: DOI


[1] W. R. Hare Jr. and John W. Kenelly, Sets expressible as unions of two convex sets, Proc. Amer. Math. Soc. 25 (1970), 379 – 380. · Zbl 0195.51603
[2] Richard L. McKinney, On unions of more than two convex sets, Notices Amer. Math. Soc. 17 (1970), 249. Abstract #672-575.
[3] Richard L. McKinney, On unions of two convex sets, Canad. J. Math. 18 (1966), 883 – 886. · Zbl 0173.15305
[4] F. A. Valentine, A three point convexity property, Pacific J. Math. 7 (1957), 1227 – 1235. · Zbl 0080.15401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.